# SDR AALA201711279002

- Difficulty date: November 24, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 49,753 hours, 29,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311230720005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WHILE PERFORMING INSPECTION PER TASK CARD 26T22053004, DETECTED CRACK ON INTERCOSTAL FITTING ATTACHED TO FORWARD SIDE OF L1 DOOR STOP FITTING AT FR 16, LOWER INBOARD HOLE, 1/2 INCH FROM AFT END OF HOLE. REPLACED INTERCOSTAL FITTING PER EA 275345.
